Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 482489, 7 pages
Research Article

Application of a New Membership Function in Nonlinear Fuzzy PID Controllers with Variable Gains

Key Laboratory of Electronic Equipment Structure Design of Ministry of Education, Xidian University, 2 Taibai Road, Xi’an 710071, China

Received 10 April 2014; Revised 29 July 2014; Accepted 7 August 2014; Published 28 August 2014

Academic Editor: Jiangang Zhang

Copyright © 2014 Xuda Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Arun, and Mohan, “Modeling, stability analysis and computational aspects of nonlinear fuzzy PID controllers,” Journal of Intelligent and Fuzzy Systems, vol. 31, no. 3, pp. 1807–1818, 2016. View at Publisher ยท View at Google Scholar